# SDR 20010206CW005

- Difficulty date: January 12, 2001
- Submitted: February 6, 2001
- Operation: General aviation
- Aircraft: N25KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB783
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 101120108601
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD SKIN, ABOVE AUX. FUEL TANK, DEBONDING.  INSTALLED DOUBLER.
